# SDR DALA2025080805950

- Difficulty date: August 6, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 79,744 hours, 30,976 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Cocked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATT ADVISE L AFT ENTRY DOOR HANDLE POPPED UP ONCE AIRBORNE. NO EICAS UNTIL AT ALTITUDE. QRH C/W. PRESSURE REMAINED GOOD THROUGHOUT FLIGHT.  FOUND FOD IN GIRT BAR BETWEEN LOCK & SLOT.  REMOVED FOD. ADJUSTED COCKING ROD IAW AMM 52-11. LUBED GIRT BAR & LATCH ROLLERS IAW AMM 12-21. PRESSURIZED IAW AMM 05-51. OPS CHK GOOD . NO LIGHTS OR MSG ON EICAS.
